JournalsrmiVol. 35, No. 6pp. 1677–1692

Characterizations of a limiting class BB_\infty of Békollé–Bonami weights

  • Alexandru Aleman

    Lund University, Sweden
  • Sandra Pott

    Lund University, Sweden
  • María Carmen Reguera

    Lund University, Sweden, and University of Birmingham, UK
Characterizations of a limiting class $B_\infty$ of Békollé–Bonami weights cover
Download PDF

A subscription is required to access this article.

Abstract

We explore properties of the class of Békollé–Bonami weights BB_\infty introduced by the authors in a previous work. Although Békollé–Bonami weights are known to be ill-behaved because they do not satisfy a reverse Hölder property, we prove than when restricting to a class of weights that are "nearly constant on top halves", one recovers some of the classical properties of Muckenhoupt weights. We also provide an application of this result to the study of the spectra of certain integral operators

Cite this article

Alexandru Aleman, Sandra Pott, María Carmen Reguera, Characterizations of a limiting class BB_\infty of Békollé–Bonami weights. Rev. Mat. Iberoam. 35 (2019), no. 6, pp. 1677–1692

DOI 10.4171/RMI/1097